# SDR SWAA2020101421158

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 538
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT ANGLE IS CRACKED AT STATION 538 LBL 3 THROUGH LBL 5. / REMOVED AND REPLACED CRACKED PANEL SUPPORT AT STA 538; LBL 3 - LBL 24 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A0060 REV A. APPLIED CIC IAW AMM 51-21-91-620-802 ATAG WN2707
